Friday, October 19, 2007

Side Effects?

So. I'm 6 days into my lupron... and I was going to post last night about how I'm side-effectless.... but I don't think that is true anymore. I thankfully do not have any headaches or (more than normal) moodiness - but last night I woke up covered in sweat. Yuck. I hate that. And today, as I was drying my hair for work, I had lines of sweat running down my face.

Damn, I'm sexy.

A year ago today, we found out my much awaited pregnancy was ectopic. I was wondering how I would feel today - and honestly, I'm totally fine. I was much worse on my EDD of June 14th...I think it's because I'm moving forward and we are back to working with the docs. In June I was still with old doc and being jerked around by insurance. AF is due tomorrow, but my nurses tell me that it may take longer to arrive because of the lupron. We'll see. But once it comes - I'm starting the follistim, and the real fun begins.

4 comments:

mary ellen said...

Yup that's lupron for you. Take care sweetie.

Geohde said...

Cece, I'll take the headches on your behalf, if you'll keep the sweat :)

Do we have a deal?

J

Babystep said...

Ha! I did my first day of Lupron and have been thinking -- this is a piece of cake. I guess I have to brace myself for headaches and nightsweats. Bring them on if it ends up with a BFP!!! Hope you don't get headaches...

Samantha said...

Never liked those night sweats either. Things to look forward to in the future, eh?